# SDR TWAA9809403

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND RT FORWARD SERVICE DOOR JAMB PAN DAMAGED AT BAYONET PICK-UP BRACKET ON CENTER AFT EDGE OF DOOR.  INSTALLED REPAIR DOUBLER PER SRM 53-05, FIG 42.  (X)
